# SDR R7M2002F00007

- Difficulty date: March 13, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Engine: Tmeca ARRIEL1
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Part serial: 1008650
- Condition: Inoperative
- Location: Cockpit
- Part time: 225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
